# SDR MWEA96450

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Rt Mlg Inbd Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MLG INBD DOOR OUTER SKIN WAS FOUND CRACKED AT FORWARD EDGE NEAR THE OTBD END, APPROX 1.50 INCHES.  FABRICATED AND INSTALLED REPAIR IAW SRM 52-05, FIG. 4, PG 5, AND 51-30.
